# SDR IPXA3M77465

- Difficulty date: February 25, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 55,870 hours, 9,843 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LT WING FIXED L/E COMPT BEADED DOUBLER CRACKED AT XOS 655.2174.     REPAIRED LT WING FIXED L/E COMPT BEADED DOUBLER AT XOS 655.2174 REF SREO MD11-5730-48222-A.
